Electron. J. Diff. Equ., Vol. 2013 (2013), No. 200, pp. 1-15.

Existence of global solutions to free boundary value problems for bipolar Navier-Stokes-Possion systems

Jian Liu, Ruxu Lian

In this article, we consider the free boundary value problem for one-dimensional compressible bipolar Navier-Stokes-Possion (BNSP) equations with density-dependent viscosities. For general initial data with finite energy and the density connecting with vacuum continuously, we prove the global existence of the weak solution. This extends the previous results for compressible NS [27] to NSP.

Submitted May 3, 2013. Published September 11, 2013.
Math Subject Classifications: 35Q35, 76N03.
Key Words: Free boundary value problem; global weak solution; bipolar Navier-Stokes-Possion equations.

Show me the PDF file (258 KB), TEX file, and other files for this article.

Jian Liu
College of Teacher Education, Quzhou University
Quzhou 324000, China
email: liujian.maths@gmail.com
Ruxu Lian
College of Mathematics and Information Science
North China University of Water Resources and Electric Power
Zhengzhou 450011, China
email: ruxu.lian.math@gmail.com

Return to the EJDE web page